Hi

I’m new here 
my names Mary
 Battling this since 2014 non stop chemo trouble getting back into remission
started Caylex and avastin had finished 2 Nd infusion 
I feel kinda lousey
had a dry hacking cough now for 7 weeks
waiting for ct scan to see if it’s mets to lungs
i feel kinda alone and need to talk to others possibly going through the same thing


Mary

Comments

  • @maryk ;  I am sorry to hear about your ongoing issues.  I am currently dealing with a second recurrence just diagnosed this month with ascites and am going to talk to an oncologist next week about what next.   Symptoms can be problematic.  I understand the feeling of being alone.  This site is good for venting or just making a comment.  Try to stay positive.  To this point I have only used carbo and taxol.  I had a reaction to the carbo in May so it may be out.  Not sure what is next.  I just have a cry and try to get on with it myself.  Please take care.  Nice to have you here. 

  • @maryk ,
    Welcome to the group and I hope you can find comfort and hope from your fellow members.


  • hello @maryk and welcome to the site. Yes, lots of good support here. Sorry you are not feeling well - it is good they will investigate the cough for you.
    From the main page, you will see lots of topics where you can connect with other members going through similar experiences. 
    If you like, you can share your story at the "LET'S GET STARTED! COME AND INTRODUCE YOURSELF" topic and also on your main profile page. You can also use the @ sign and the user name to alert individuals to your comments (like @Flowergirl)
    It is nice the site is accessible 24/7 and if it works for you, check back in on Tuesdays at 7:00 PM CST under the "Teal Tuesdays - Live online chat". 
    And know you are not alone - good support here online. Not sure which location you are in - do you have access to an in-person support group and what else may be helpful for you?
Sign In or Register to comment.

Hello there,

It looks like you might be new to OVdialogue. Please register or sign in to participate in discussions.